# SDR ASOA20150330016

- Difficulty date: March 30, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 33,285 hours, 18,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE LT FWD OVERWING EMERGENCY EXIT LIGHT AND CEILING EMERGENCY LIGHT WOULD NOT ILLUMINATE.  MX R & R THE NR 1 EMERGENCY LIGHT SYS BATTERY CHARGER WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
